I've had an issue with dark green stools, it started about a week ago. Around that same time I moved from to a place with much much higher humidity, and I've been on a poorer diet(lots of processed food, ) and havent exercised much since moving. I'm currently taking accutane (a strong acne medicine) and I'm about 4 months into the treatment->(i had a blood test done in relation to this about 2 weeks ago and it was fine). At first I thought the issue was because of alcohol consumption (very very occasional), which had in the past caused similar problems the next day, that went away immediately, but I haven't drank any since the day before this began. The stools aren't particularly soft or hard, and they leave the rest of the water in the bowl looking dyed green. I have no abdominal pain or weakness. I'm somewhat worried. Please help!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?